advertisement
Question
Posted by: Astro | 2012/02/08

re 735- dark skin patches between the legs

He has always had acne, I just figured at age 32 he would have ''''outgrown'''' it?
He is not using any medication/drugs. Years ago he was prescribed something (for the libido) for two uses (2 tablets), so that was once off but nothing has changed since.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Astro

Thank you for your reply. I suggest that he consults a dermatologist for a course of oral antibiotics or treatment with Roaccutane.

I also suggest that he consults his doctor for blood tests to evaluate his testosterone levels. Low testosterone levels will cause a low libido.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement